# SDR CA970715033

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- System (JASC): 5520 · Elevator Structure
- Part: Attach Arm
- Part number: 54991002
- Condition: Cracked
- Location: Lt Elev Outb
- Part time: 7,769 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT HAND, OUTBOARD ELEVATOR ATTACH ARM FOUND CRACKED.
